# SDR ASAA2023052843415

- Difficulty date: May 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,567 hours, 8,855 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8TC19AAN1
- Part serial: GDBG204A
- Condition: Failed
- Location: #2 Engine
- Part time: 477 hours, 153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78273000 ENG2 BITE TEST RECENT FAULTS LONG TIME MSG NBR : 75-10832 THE T3 SIGNAL IS OUT OF RANGE FLT LEG 0,1 & 3 WAS SEEN. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 75-33 TSK 802, T3 SIGNAL OUT OF RANGE FAULT ISOLATION. PER FIM REMOVED AND REPLACED T3 SENSOR REF. B737-900 AMM 73-21-07/401.
